# SDR USAA2012100900008

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 20 LEFT EMERGENCY LIGHT WIRE IS BROKEN.  REPAIRED WIRE AT ROW 20 LEFT.  OPS CHECKED GOOD.
